TITLE

On Minimal γ-open Set

AUTHOR(S)
Hussain, Sabir; Ahmad, Bashir
PUB. DATE
July 2009
SOURCE
European Journal of Pure & Applied Mathematics;2009, Vol. 2 Issue 3, p338
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we introduce and discuss minimal γ-open sets in topological spaces. We establish some basic properties of minimal γ-open sets and provide an example to illustrate that minimal γ-open sets are independent of minimal open sets introduced and discussed in [3]. We obtain some properties of pre γ-open sets using properties of minimal γ-open sets. As an application of a theory of minimal γ-open sets, we obtain a sufficient condition for a γ-locally finite space to be a pre γ-T2 space.
ACCESSION #
44387554

 

Related Articles

  • PRE-IMAGE ENTROPY FOR MAPS ON NONCOMPACT TOPOLOGICAL SPACES. LEI LIU // Acta Mathematica Universitatis Comenianae;2013, Vol. 82 Issue 2, p219 

    We propose a new definition of pre-image entropy for continuous maps on noncompact topological spaces, investigate fundamental properties of the new pre-image entropy, and compare the new pre-image entropy with the existing ones. The defined pre-image entropy generates that of Cheng and...

  • On strongly faint e-continuous functions. Caldas, Miguel; Jafari, Saeid // Proyecciones - Journal of Mathematics;2011, Vol. 30 Issue 1, p29 

    A new class of functions, called strongly faint e-continuous function, has been defined and studied. Relationships among strongly faint e-continuous functions and e-connected spaces, e-normal spaces and e-compact spaces are investigated. Furthermore, the relationships between strongly faint...

  • COUNTABLY Z-COMPACT SPACES. AL-ANI, A. T. // Archivum Mathematicum;2014, Vol. 50 Issue 2, p97 

    In this work we study countably z-compact spaces and z-Lindelof spaces. Several new properties of them are given. It is proved that every countably z-compact space is pseuodocompact (a space on which every real valued continuous function is bounded). Spaces which are countably z-compact but not...

  • On the spectral height of F-compact spaces. Baranova, M.; Ivanov, A. // Siberian Mathematical Journal;May2013, Vol. 54 Issue 3, p388 

    We prove that given an ordinal α with 0 < α ≤ ω and α ≠ β+1, where β is a limit ordinal, there exists an F-compact space of spectral height α.

  • Homotopy Characterization of ANR Function Spaces. Smrekar, Jaka // Journal of Function Spaces & Applications;2013, p1 

    Let Y be an absolute neighbourhood retract (ANR) for the class of metric spaces and let X be a topological space. Let YX denote the space of continuous maps from X to Y equipped with the compact open topology. We show that if X is a compactly generated Tychonoff space and Y is not discrete, then...

  • Normality, Regularity and compactness of sb*-closed sets in Topological spaces. Poongothai, A.; Parimelazhagan, R. // Journal of Concrete & Applicable Mathematics;Jan-Apr2014, Vol. 12 Issue 1/2, p249 

    In this paper, we introduce and study the concept of normality, Regularity and compactness of sb* - closed set in topological spaces and some of the properties are discuseed.

  • Ideals in the multiplier and corona algebras of a C0(X)-algebra. Archbold, R. J.; Somerset, D. W. B. // Journal of the London Mathematical Society;Apr2012, Vol. 85 Issue 2, p365 

    Let A be a stable, σ-unital C*-algebra which is a C0(X)-algebra, that is, for which there is a continuous map φ from Prim(A), the primitive ideal space of A with the hull-kernel topology, to the locally compact Hausdorff space X. We show that there is an injective map L from the lattice...

  • On functions with given spherical means on symmetric spaces. Vladimirovich Volchkov, Vitalii // Journal of Mathematical Sciences;Jun2011, Vol. 175 Issue 4, p402 

    The inversion problem for a local Pompeiu transformation of rank one on sym- metric spaces X of the noncompact type is studied. The reconstruction of a function defined in the ball B ⊂ X by its averages on balls of two fixed radii lying in B is obtained.

  • Weakly generalized compactness in intuitionistic fuzzy topological spaces. Rajarajeswari, P.; Moorthy, R. Krishna // Scientia Magna;2012, Vol. 8 Issue 4, p108 

    The aim of this paper is to introduce and study the concepts of weakly generalized compact space, almost weakly generalized compact space using intuitionistic fuzzy weakly generalized open sets and nearly weakly generalized compact space using intuitionistic fuzzy weakly generalized closed sets...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics